# SDR A6WA201240462

- Difficulty date: March 20, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ANGLE AT FS 484, LBL 27 CRACKED.  REPLACED 484 LBL 27 ANGLE WITH SERVICEABLE IAW REO 601R-53-41-099.
